Missouri, 2008Flash Flooding and Hail in Missouri, June 15, 2008
June 15, 2008 · NWS SGF · 56 events in 16 counties and zones
A complex of strong to severe thunderstorms developed over southeast Nebraska and impacted central and southwest Missouri during the late morning and afternoon hours of 15 June. The storms produced sporadic wind damage along with hail up to two inches in diameter in the city of Ozark.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $307,000
- Crop damage
- None recorded
- Events
- 56
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex of strong to severe thunderstorms developed over southeast Nebraska and impacted central and southwest Missouri during the late morning and afternoon hours of 15 June. The storms produced sporadic wind damage along with hail up to two inches in diameter in the city of Ozark. Hail to the size of golfballs was observed at the National Weather Service in Springfield, Missouri.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 15, 12:33 PM CST, 13 minutes earlier.
Area forecast discussion, Jun 15, 12:33 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
133 PM CDT SUN JUN 15 2008
.DISCUSSION...
LARGE STORM COMPLEX OVER NORTHERN MISSOURI EARLY THIS AFTERNOON
CONTINUES TO BARREL SOUTHWARD TOWARD OUR FORECAST AREA. WE ARE
STARTING TO SEE SOME STORMS DEVELOP AHEAD OF THE MAIN OUTFLOW JUST
NORTH OF ST. CLAIR COUNTY. AS EXPECTED WE HAVE DESTABILIZED
GREATLY WITH SURFACE BASED CAPES ALREADY EXCEEDING 3000 J/KG.
LATEST SOUNDING SHOWS THAT MOISTURE DEPTH HAS INCREASED OVER THE
AREA ALSO. A SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN POSTED
JUST NORTH OF OUR AREA AND EXPECT AN EXTENSION SOUTHWARD SOON.
SHORT TERM (TONIGHT THROUGH TUESDAY)...
THE MAIN SHOW FOR THE SHORT TERM IS ALREADY ONGOING SO FOCUSED ON
PRECIPITATION CHANCES TONIGHT AND ATTEMPTED TO TIME THE HIGHER
POPS/QPF WITH THE LEADING EDGE OF THIS AFTERNOONS MCS. PLAN TO
LEAVE THE FLOOD WATCH GOING AS IS...BUT COULD SEE SOME MINOR
ADJUSTMENTS WITH TIMING.
AS FAR AS ENDING THE PRECIP CHANCES...ALL MODEL GUIDANCE HAS
SLOWED SOUTHWARD PROGRESSION OF QPF AS MAIN COLD FRONT LAGS ABOUT
6-12 HOURS BEHIND PREVIOUS FORECAST. OTHERWISE...DID NOT MAKE MANY
CHANGES TO GOING FORECAST THROUGH MIDWEEK AS SURFACE HIGH BUILDS
SOUTH INTO OUR AREA. TEMPERATURES REMAIN ON THE COOL SIDE AND KEPT
MID TO UPPER 50S FOR OVERNIGHT LOWS MOST AREAS.
TERRY
&&
LONG TERM (WEDNESDAY THROUGH SUNDAY)...
MODELS IN GOOD AGREEMENT WITH THE LARGE SCALE FEATURES IN THE
EXTENDED FORECAST PERIOD...THERE ARE SOME SMALL DETAILS THAT THEY
DEFFER ON BUT OVERALL THEY AGREE. THEREFORE...HAVE GENERALLY
FOLLOWED A BLEND OF THE ECMWF AND GFS MODELS FOR THE LONG TERM
PORTION OF THE FORECAST.
AN UPPER LEVEL RIDGE WILL BE OVER THE WESTERN US WITH AN
UPPER LEVEL TROUGH OVER THE EAST COAST DURING THE SECOND HALF OF
THE WEEK. THIS WILL LEAVE THE AREA IN NORTHWEST FLOW...WITH A
FEW WEAK UPPER LEVEL DISTURBANCES RIDING THE NORTHWEST FLOW INTO
THE AREA. IT DOES NOT APPEAR THAT THE LONG TERM PORTIONS OF THE
FORECAST WILL BE A COMPLETE WASHOUT...BUT THERE WILL BE SEVERAL CHANCES
FOR OFF AND ON AGAIN SHOWERS THROUGH THE EXTENDED PERIOD. HAVE LEFT
SLIGHT POPS IN THE FORECAST FROM WEDNESDAY NIGHT THROUGH FRIDAY
NIGHT...AS THE UPPER LEVEL DISTURBANCES APPROACH THE AREA.
TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL OVER THE LATTER HALF
OF THE WEEK...THE AREA REMAINS IN NORTHWEST FLOW.
WISE
&&
.AVIATION...
FOR THE 18Z TAFS...HAVE ATTEMPTED TO TIME THE ARRIVAL OF STRONG TO
SEVERE STORMS WITH LARGE COMPLEX CURRENTLY AROUND KANSAS
CITY...BUT ALSO NEED TO TAKE INTO ACCOUNT THE VERY UNSTABLE
AIRMASS OVER THE AIRPORTS THIS AFTERNOON. SO HAVE STARTED THE
FORECAST WITH VICINITY THUNDER AND THEN BROUGHT IN TEMPO GROUPS
FOR THE MAIN STORM COMPLEX. THEREAFTER WILL CARRY SOME
PREDOMINANT SHOWERS AND VICINITY THUNDER WITH PRECIPITATION
EXTENDING WELL BEHIND THE LEADING EDGE.
WINDS ARE EXPECTED TO BE PRETTY CHAOTIC WITHIN PRECIPITATION AREA
BUT EXPECTED MAINLY A SOUTHEAST FLOW UNTIL MAIN FRONT PUSHES IN
EARLY MONDAY MORNING.
TERRY
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR MOZ066-067-077>079-088>090-093>095-101>104.
KS...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 15, 12:00 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN JUN 15 2008
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT SUN JUN 15 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS OVER 70
MPH...HAIL TO THE SIZE OF GOLF BALLS...AND LOCALLY HEAVY
RAINFALL LEADING TO FLASH FLOODING.
AREAS AFFECTED AND TIMING:
LOCATIONS ALONG AND NORTH OF INTERSTATE 44 FROM 3 PM TO
MIDNIGHT...AND SOUTH OF INTERSTATE 44 FROM 6 PM TO MIDNIGHT.
DISCUSSION:
A LARGE COMPLEX OF SEVERE STORMS OVER NORTHERN MISSOURI EARLY
THIS AFTERNOON IS EXPECTED TO SPREAD QUICKLY SOUTHWARD INTO THE
MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE AFTERNOON AND
EVENING. VERY STRONG INSTABILITY AHEAD OF THE STORM COMPLEX WILL
ALLOW STORMS TO MAINTAIN THEIR STRENGTH OR INTENSIFY AS THE
APPROACH THE INTERSTATE 44 CORRIDOR.
THE GREATEST THREAT WITH THESE STORMS WILL BE WIND GUSTS OVER 70
MPH. WIND SPEEDS THIS HIGH OR HIGHER HAVE ALREADY BEEN REPORTED
OVER NORTHERN MISSOURI AND NORTHEAST KANSAS.
IN ADDITION TO THE STRONG WIND GUSTS...HAIL TO THE SIZE OF GOLF
BALLS AND TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. THE HEAVY
RAINFALL WILL LIKELY LEAD TO FLASH FLOODING...ESPECIALLY IN LOW
LYING AREAS THAT REMAIN SATURATED FROM HEAVY RAINFALL RECEIVED
ON FRIDAY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A FEW THUNDERSTORMS MAY LINGER INTO MONDAY MORNING OVER SOUTHERN
MISSOURI.
ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED NORTH OF INTERSTATE 44
THIS AFTERNOON AND OVER THE REST OF THE MISSOURI OZARKS EARLY
THIS EVENING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
TERRY
Event by event
28 thunderstorm wind, 25 hail, 3 flash flood. Local standard time, as filed.
Hail, St. Clair
- When
- June 15, 12:46 PM CST
- Where
- St. Clair County, 1.38 mi S of Osceola Muni Arpt
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.000, -93.700
Thunderstorm Wind, Benton
- When
- June 15, 1:39 PM CST
- Where
- Benton County, 0.69 mi S of Cole Camp
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 38.460, -93.200
Power lines and trees were damaged from thunderstorm wind gusts.
Hail, Benton
- When
- June 15, 1:42 PM CST
- Where
- Benton County, 0.69 mi S of Lincoln
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.390, -93.330
Thunderstorm Wind, Benton
- When
- June 15, 1:42 PM CST
- Where
- Benton County, 0.69 mi S of Cole Camp
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 38.460, -93.200
Flash Flood, Benton
- When
- June 15, 1:55 PM CST to 6:00 PM CST
- Where
- Benton County, 2.46 mi N of Racket to 2.12 mi NW of Edmonson
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.335, -93.487
Excessive rain caused flash flooding in numerous locations across Benton County. The Warsaw area was hit the hardest, as several city roads were flooded and impassable to motorists.
Thunderstorm Wind, Benton
- When
- June 15, 1:59 PM CST
- Where
- Benton County, 0.69 mi S of Warsaw
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 38.240, -93.380
Several trees and power lines were damaged from thunderstorm wind gusts.
Thunderstorm Wind, Benton
- When
- June 15, 2:00 PM CST
- Where
- Benton County, 0.69 mi S of Warsaw
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.240, -93.380
Hail, Hickory
- When
- June 15, 2:15 PM CST
- Where
- Hickory County, 2.76 mi N of Hermitage
- Measured
- 1.75 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 37.970, -93.330
Thunderstorm Wind, Benton
- When
- June 15, 2:21 PM CST
- Where
- Benton County, 0.69 mi S of Warsaw
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 38.240, -93.380
Thunderstorm wind gusts flipped a boat dock near the 79 mile marker of Lake of the Ozarks.
Thunderstorm Wind, Cedar
- When
- June 15, 2:21 PM CST
- Where
- Cedar County, 4.09 mi SSW of El Dorado Spgs Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.800, -94.060
Thunderstorm Wind, Camden
- When
- June 15, 2:30 PM CST
- Where
- Camden County, 2.17 mi W of Osage Iron Works
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.180, -93.010
Thunderstorm wind gusts downed trees along Highway FF.
Thunderstorm Wind, Camden
- When
- June 15, 2:30 PM CST
- Where
- Camden County, 2.28 mi WNW of Purvis
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $25,000
- Reported by
- COOP Observer
- Coordinates
- 38.180, -92.860
Thunderstorm wind gusts blew a roof off of a house.
Thunderstorm Wind, Morgan
- When
- June 15, 2:35 PM CST
- Where
- Morgan County, 4.15 mi S of Gravois Mills Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.210, -92.820
Thunderstorm wind gusts knocked over a tree across Highway O.
Thunderstorm Wind, Camden
- When
- June 15, 2:40 PM CST
- Where
- Camden County, 0.88 mi NE of Camdenton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.010, -92.740
Thunderstorm Wind, Cedar
- When
- June 15, 3:00 PM CST
- Where
- Cedar County, 1.29 mi ESE of Caplinger Mills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.790, -93.800
Thunderstorm wind gusts knocked over a large tree.
Thunderstorm Wind, Dallas
- When
- June 15, 3:05 PM CST
- Where
- Dallas County, 2.14 mi SSW of Pumpkin Center
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.720, -93.090
Thunderstorm Wind, Dallas
- When
- June 15, 3:10 PM CST
- Where
- Dallas County, 0.69 mi N of Urbana
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- County Official
- Coordinates
- 37.840, -93.170
Hail, Dallas
- When
- June 15, 3:15 PM CST
- Where
- Dallas County, 1.38 mi N of Redtop
- Measured
- 1.75 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 37.520, -93.150
Hail, Dallas
- When
- June 15, 3:16 PM CST
- Where
- Dallas County, 1.49 mi NNW of Plad
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 37.750, -92.980
Hail, Polk
- When
- June 15, 3:18 PM CST
- Where
- Polk County, 0.88 mi SE of Pleasant Hope
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.460, -93.270
Hail, Dallas
- When
- June 15, 3:23 PM CST
- Where
- Dallas County, 0.88 mi SE of Buffalo
- Measured
- 2.75 in hail
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 37.640, -93.090
Baseball size hail damaged cars along with the roofs and windows of houses.
Thunderstorm Wind, Polk
- When
- June 15, 3:23 PM CST
- Where
- Polk County, 1.78 mi WSW of Pleasant Hope
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.460, -93.310
Thunderstorm Wind, Dallas
- When
- June 15, 3:25 PM CST
- Where
- Dallas County, 0.88 mi SE of Buffalo
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Law Enforcement
- Coordinates
- 37.640, -93.090
Severe thunderstorm wind gusts ripped off shingles on several houses while blowing over numerous power lines. Trees were also damaged from these severe winds.
Flash Flood, Dallas
- When
- June 15, 3:30 PM CST to 9:15 PM CST
- Where
- Dallas County, 1.39 mi NE of Urbana to 1.55 mi NE of Urbana
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.843, -93.151
Heavy rain caused a creek to flood Highway D and make it impassable to motorists.
Hail, Polk
- When
- June 15, 3:33 PM CST
- Where
- Polk County, 0.69 mi N of Tin Town
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.460, -93.200
Thunderstorm Wind, Dallas
- When
- June 15, 3:39 PM CST
- Where
- Dallas County, 0.55 mi W of Buffalo
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.650, -93.110
A power pole was snapped by thunderstorm wind gusts.
Hail, Greene
- When
- June 15, 3:43 PM CST
- Where
- Greene County, 1.79 mi ESE of Hickory Barren
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.340, -93.200
Hail, Greene
- When
- June 15, 3:46 PM CST
- Where
- Greene County, 0.69 mi S of Willard
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.290, -93.430
Hail, Greene
- When
- June 15, 3:46 PM CST
- Where
- Greene County, 0.69 mi N of Willard
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.310, -93.430
Hail, Greene
- When
- June 15, 3:48 PM CST
- Where
- Greene County, 1.77 mi SW of Bassville
- Measured
- 1.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.330, -93.150
Thunderstorm Wind, Greene
- When
- June 15, 3:48 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.200, -93.290
Thunderstorm wind gusts blew down a sign on Glenstone Street.
Hail, Greene
- When
- June 15, 3:53 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Measured
- 1.75 in hail
- Reported by
- Official NWS Observations
- Coordinates
- 37.200, -93.290
Thunderstorm Wind, Greene
- When
- June 15, 3:56 PM CST
- Where
- Greene County, 0.55 mi E of Sequiota
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 37.150, -93.220
Several trees were blown down across the east side of Springfield.
Thunderstorm Wind, Christian
- When
- June 15, 3:57 PM CST
- Where
- Christian County, 0.55 mi E of Ozark
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 37.020, -93.210
Hail, Greene
- When
- June 15, 4:00 PM CST
- Where
- Greene County, 2.14 mi SSE of Springfield
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.170, -93.290
Hail, Greene
- When
- June 15, 4:00 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.200, -93.290
Flash Flood, Dallas
- When
- June 15, 4:01 PM CST to 9:15 PM CST
- Where
- Dallas County, 0.42 mi NW of Buffalo to 1.09 mi SSW of Buffalo
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 37.654, -93.106
Widespread flash flooding occurred throughout the city of Buffalo.
Hail, Greene
- When
- June 15, 4:03 PM CST
- Where
- Greene County, 0.55 mi E of Battlefield
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 37.120, -93.370
Hail, Greene
- When
- June 15, 4:05 PM CST
- Where
- Greene County, 1.65 mi E of Battlefield
- Measured
- 1.5 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 37.120, -93.350
Thunderstorm Wind, Phelps
- When
- June 15, 4:05 PM CST
- Where
- Phelps County, 0.88 mi SE of Rolla
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.940, -91.760
Thunderstorm wind gusts blew down several tree limbs up to eight inches in diameter.
Hail, Greene
- When
- June 15, 4:07 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.200, -93.290
Hail, Greene
- When
- June 15, 4:10 PM CST
- Where
- Greene County, 0.55 mi E of Battlefield
- Measured
- 1.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 37.120, -93.370
Hail, Phelps
- When
- June 15, 4:17 PM CST
- Where
- Phelps County, Rolla
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.950, -91.770
Thunderstorm Wind, Phelps
- When
- June 15, 4:20 PM CST
- Where
- Phelps County, 1.38 mi S of Dillon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.950, -91.720
Thunderstorm Wind, Greene
- When
- June 15, 4:21 PM CST
- Where
- Greene County, 0.55 mi E of Sequiota
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.150, -93.220
Thunderstorm Wind, Wright
- When
- June 15, 4:30 PM CST
- Where
- Wright County, 0.55 mi E of Grovespring
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 37.400, -92.610
Thunderstorm wind gusts blew down large tree limbs that were blocking the intersection of Highway M and Highway 5.
Thunderstorm Wind, Wright
- When
- June 15, 4:30 PM CST
- Where
- Wright County, 2.14 mi NNE of Grovespring
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.430, -92.610
Thunderstorm wind gusts blew trees down along Parks Creek Road.
Hail, Christian
- When
- June 15, 4:32 PM CST
- Where
- Christian County, 0.55 mi E of Ozark
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 37.020, -93.210
Thunderstorm Wind, Douglas
- When
- June 15, 4:35 PM CST
- Where
- Douglas County, 0.88 mi SW of Goodhope
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.910, -92.810
Thunderstorm wind gusts blew trees over along Highway O in the Goodhope area.
Hail, Christian
- When
- June 15, 4:43 PM CST
- Where
- Christian County, 0.55 mi E of Ozark
- Measured
- 2 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.020, -93.210
Thunderstorm Wind, Ozark
- When
- June 15, 5:26 PM CST
- Where
- Ozark County, 3.06 mi NNW of Ocie
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.587, -92.780
Thunderstorm wind gusts downed trees at the intersection of Stehle Road and Highway 160.
Thunderstorm Wind, Ozark
- When
- June 15, 5:46 PM CST
- Where
- Ozark County, 1.77 mi NE of Gainesville Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.640, -92.380
Thunderstorm wind gusts knocked over trees.
Hail, Newton
- When
- June 15, 6:15 PM CST
- Where
- Newton County, 0.88 mi SW of Seneca
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.840, -94.610
Thunderstorm Wind, McDonald
- When
- June 15, 6:23 PM CST
- Where
- McDonald County, 0.89 mi NE of Hart
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.740, -94.610
Thunderstorm wind gusts downed numerous trees near the intersection of Highway 43 and Highway B.
Hail, McDonald
- When
- June 15, 6:50 PM CST
- Where
- McDonald County, 2.77 mi W of Ginger Blue
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.580, -94.580
Hail, McDonald
- When
- June 15, 6:59 PM CST
- Where
- McDonald County, 0.69 mi N of Lanagan
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.610, -94.450
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Wind in Texas, June 15, 20086 injured · $20 million · 1.75 in hail · 3 events
- Lightning Strike in Florida, June 15, 20081 death · 1 event
- Hail and Damaging Winds in Indiana, June 15, 2008$1.7 million · 2.75 in hail · 33 events
- Tornado and Hail in Illinois, June 15, 20081 injured · $513,000 · EF0 · 29 events
- Hail and Damaging Winds in Illinois, June 15, 2008$269,000 · 1 in hail · 35 events
- Hail and Damaging Winds in Kansas, June 15, 2008$251,000 · 2 in hail · 23 events
- Hail in Kansas, June 15, 2008$315,000 · 1.75 in hail · 5 events
- Hail in Nebraska, June 15, 2008$320,000 · 1.5 in hail · 4 events
- Hail and Damaging Winds in Ohio, June 15 to 16, 2008$98,000 · 1.75 in hail · 22 events
- Damaging Winds in Indiana, June 15, 2008$69,000 · 61 kt wind · 25 events
- Hail and Damaging Winds in Michigan, June 15, 2008$75,000 · 1 in hail · 22 events
- Hail and Damaging Winds in Iowa, June 15, 2008$80,000 · 61 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 111034, 111295, 111035, 111296, 111316, 111060, 111061, 111036, 111064, 111302, 111299, 111300, 111065, 111301, 111066, 111305, 111067, 111037, 111038, 111039, 111040, 111309, 111068, 111321, 111041, 111303, 111042, 111043, 111044, 111045, 111069, 111046, 111070, 111071, 111047, 111048, 111323, 111049, 111050, 111073, and more.